# SDR SWIA202157570

- Difficulty date: April 2, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 38,934 hours, 34,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT SIDE SEAT RAIL NEAR SEAT 13AB (ROUGHLY FS 559.00+ 48     (FILED CLOSED)     REMOVED LH SIDE SEAT RAIL BETWEEN FS535.02 - FS559.00+79. FABRICATED AND INSTALLED NEW SEAT RAIL IN REF TO REO 601R-53-00-055, REV C, DATED 2017-03-21.
